Does anyone know if T3 can lose some of its strength?

Ive been taking Cynomel in 25mcg tablets (I only need one tablet a day taken in 2 parts) and I have been using the same batch since December.

I got a new batch and started taking them on Friday. By Saturday I felt a bit weird ie a bit foggy muzzy headed and slightly off balance and constant noise in my head.

Couldnt understand what it was and then looked at the bottle and saw it was the new batch I had started. The next day I took it in smaller doses and I was okay.

Does anyone know if the strength can diminish over time and that taking a new batch can cause a few issues to start with?


2 Replies

  • Yes.

    The enemies seem to be:

    Light. Heat. Humidity. Oxygen.

    Always keep all thyroid hormones in a cool, dark, dry place. But not excessively cold! Refrigerator is not a good idea as each time you open the pot, some condensation is likely to occur - so humidity builds up.

    Always put the lid back immediately.

    Probably a good idea not to keep in the bathroom or kitchen, nor the conservatory!


  • Well its certainly not been heat! Humidity from this nasty weather or should I say damp?

    I was just shocked to realise that I felt a bit weird and that it was likely this new batch. However, equally the new batch isnt making me suddenely feeling better.

You may also like...